MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3501480
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Scar Tissue (2060)
Date of Event 06/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: hypertrophic scar.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old hispanic female patient who underwent primary breast augmentation surgery with two 475cc mentor smooth round spectrum saline breast implant experienced left sided deflation and right sided mastopexy scarring post procedure.As a result, underwent bilateral removal and replacement with two non mentor breast implants on (b)(6) 2021.This medwatch form is for the right breast prosthesis.
 
Additional Manufacturer Narrative
On june 10, 2021, mentor became aware that h4.Device manufacture date and d4.Expiration date.Was erroneously submitted in follow up report 1.Manufacturer¿s reference number: (b)(4).H4.Device manufacture date and d4.Expiration date fields were updated.
 
Additional Manufacturer Narrative
On (b)(6) 2021, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SMOOTH ROUND SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11898682
Report Number1645337-2021-06022
Device Sequence Number3400592
Product Code FWM
UDI-Device Identifier00081317002024
UDI-Public00081317002024
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Model Number3501480
Device Catalogue Number3501480
Device Lot Number6853024
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer06/10/2021
06/10/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date06/10/2021
06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR